# SDR GLBA20100521G

- Difficulty date: May 20, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 28,396 hours, 35,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 164 S9ar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND AT FRAME FS 164 AND STRINGER 9AR AND IS .7" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-024. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
